MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following: (1) complaint description (quatation from the customer/reporter): "after startup device gives 231007 (o2 controller flow high) and 231008 (o2 valve leak) technical event.Can hear that hpo o2 is leaking somewhere.From service menu - sensor data - flow sensor qo2 is showing ~17l/min even when flow is set to 0." (2) health impact: no patient involved.
 
Additional Manufacturer Narrative
Corrected data: added missed 510k number: k201658.
 
Additional Manufacturer Narrative
Additional information: hamilton medical comes to the following conclusion: the event happened during startup of the ventilator, where the user observed technical events (te) 231007 (tagd_o2controllerflowhigh) and te 231008 (tagd_o2valveleak) without patient involvement.Additionally, the user reported an audible o2 leak and a failed self-test, with sensor data showing an unexpected qo2 flow of ~17 l/min despite the flow being set to zero.Logfile analysis showed that no ambient mode was triggered, and the events were isolated to the o2 mixer block, which showed deviation during calibration.The root cause was a defective control valve within the mixer assembly.The o2 mixer block was replaced resolving the issue.No patient was harmed, and the ventilator was restored to full function and returned to clinical use.Correction: updated imdrf coding in section h6.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch
8
bonaduz
Manufacturer Contact
daniel elice
via crusch
8
bonaduz 
MDR Report Key21341559
Report Number3001421318-2025-00254
Device Sequence Number20754398
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)240925(240)160001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160021
Device Catalogue Number160021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer01/29/2025
08/19/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/10/2025
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown